# SDR UALA2012010400088

- Difficulty date: January 4, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 48,484 hours, 13,100 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 14
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'RT PACK INOPERATIVE' LIGHT ON.  EICAS MESSAGE 'RT PACK TEMP' DISPLAYED.  OPERATED NORM AFTER 'STANBY' SELECTED.   RIGHT PACK CONTROLLER 'RAM INLET ACTUATOR', 'LOW LIMIT VALVE' & 'COMPRESSOR SENSOR'.  REPLACED RIGHT PACK CONTROLLER.  BITE TESTED OKAY.
